MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2118
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: the subject device was manufactured on december, 2020 based on the provided 3 digit lot information.Therefore, 01dec2020 was selected.The device was returned to olympus for evaluation and the customer's allegation was not confirmed.The device evaluation was unable to find any issues connecting the (blue) plastic connectors or connecting tube devices onto the a1 and a2 ports of the oer-elite reprocessor.In addition, the connecting tube (blue) plastic connectors were connected and disconnected multiple times on the a1/a2 ports of the oer-elite reprocessor and there was no signs of the lock levers/metal clips and (blue) plastic connectors coming off/popping off/coming apart.The click sound was verified and secured when connecting the plastic connectors to the a1 and a2 ports as well.The following findings were observed, however are considered non-critical and therefore do not present a potential for harm: there were scratches noted on both plastic connectors, scratches and stains on one of the plastic tubes and the other tube had scratches outside.Scratches on the metal connector were also observed.The device history record was unable to be reviewed for this device since the full lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, there was no abnormality with the connecting tube.Therefore, it is likely that the tube was not pushed enough (until it clicked) during connection or foreign material or the like got caught between the connecting part, which made the tube unable to be connected.The user can detect the event by conducting inspection as follows per the instructions for use (ifu): "9.Preparation and inspection: move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken.5.6 inspecting the connectors connect each connector firmly by pushing until the connector clicks into place.After connection, pull the connector gently to confirm that it cannot be disconnected easily." olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported to olympus that the connecting tube cannot be connected to the channel connector in the reprocessing basin.The customer stated the connectors are falling apart.The connectors became detached too easily and at times, the connector hook becomes detached from the connector.There was a metal clip in the clasps that falls off, causing the plastic ¿wings¿ to come off the connector.There was no patient harm associated with the event.The medical device report (mdr) is related to the following patient identifiers: (b)(6)(model number: maj-2330) (b)(6) (model number: maj-2330) (b)(6) (model number: maj-2330) (b)(6)(model number: maj-2330) (b)(6) (model number: maj-2118) (b)(6) (model number: maj-2118): this report (b)(6) (model number: maj-2118) (b)(6) (model number: maj-2118) (b)(6) (model number: maj-2115) (b)(6) (model number: maj-2115) (b)(6) (model number: maj-2115) (b)(6) (model number: maj-2115) (b)(6) (model number: maj-2114) (b)(6) (model number: maj-2114) (b)(6) (model number: maj-2114) (b)(6) (model number: maj-2114) (b)(6) (model number: maj-2116) (b)(6) (model number: maj-2116) (b)(6) (model number: maj-2116) (b)(6) (model number: maj-2116) (b)(6) (model number: maj-2138) (b)(6) (model number: maj-2138) (b)(6) (model number: maj-2138) (b)(6) (model number: maj-2138).

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17049429
Report Number9610595-2023-08313
Device Sequence Number3377675
Product Code FEB
UDI-Device Identifier04953170404139
UDI-Public04953170404139
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2118
Device Lot Number0ZA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE REPROCESSOR, OER-ELITE, SN# (B)(6)
Patient SexUnknown